MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 6/200/90; STENT,

BIOTRONIK AG PULSAR-18 T3 6/200/90; STENT,
Model Number 430466
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment and was implanted on (b)(6) 2024 in the moderately tortuous left sfa.On repeat angiogram on (b)(6) 2025 it was noted that previously deployed stent was crushed, and the sfa is totally occluded.The patient is now treated medically.
 
Additional Manufacturer Narrative
Please note that the initial report was submitted by biotronik, inc.(cfn/fei 1028232).The final report was submitted by biotronik ag (cfn 8043892, fei 3002808050).Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, two images and two videos taken from the angiogram were reviewed.The images show a released stent in the proximal segment of the sfa.Away from the most proximal end, geometric distortions of the stent structure are recognizable.The inhomogeneous radiopacity at the distal end of the stent may be suggestive of focal stent compression or elongation.The videos provided show the proximal sfa.There is no clear visibility of the stent, which is good enough to value the state of the adaptation of the stent inside of the vessel.Unfortunately, the quality of the videos is rather poor.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
 
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment and was implanted on (b)(6) 2024, in the moderately tortuous left sfa.On repeat angiogram on (b)(6) 2025, it was noted that previously deployed stent was crushed, and the sfa is totally occluded.The patient is now treated medically.

Brand Name
PULSAR-18 T3 6/200/90
Common Device Name
STENT,
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich, OR 8180
SZ   8180
8772459800
MDR Report Key22285911
Report Number1028232-2025-02940
Device Sequence Number15683896
Product Code NIP
UDI-Device Identifier07640130446649
UDI-Public(01)07640130446649(17)2511
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model Number430466
Device Catalogue Number430466
Device Lot Number10224653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale